Species Geosomus sublineatus (Lea, 1911)
Bibliography for Geosomus sublineatus (Lea, 1911)
The Geosomus sublineatus (Lea, 1911) bibliography is also available in CSV format.
- Lea, A.M. 1911. Descriptions of Australian Curculionidae, with notes on previously described species. Part IX. Transactions of the Royal Society of South Australia 35: 62-88
- Pullen, K.R., Jennings, D. & Oberprieler, R.G. 2014. Annotated catalogue of Australian weevils (Coleoptera: Curculionoidea). Zootaxa 3896(1): 1-481
Return to Geosomus sublineatus (Lea, 1911) profile page.
